# SDR RAIA2020020110005

- Difficulty date: February 1, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,273 hours, 26,384 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED AT FRAME 25 STR 15R..........REMOVED AND REPLACED SHEAR CLIP AT FRAME 25 STR 15R
